# SDR DALA2025102207743

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,375 hours, 30,232 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0175
- Condition: Inoperative
- Location: Right
- Part time: 100,610 hours, 31,986 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE- DUE TO RIGHT GENERATOR FAILED WITH APU ON MEL.   REPLACED RIGHT ENGINE IDG AND RIGHT GCU. APU EGT THERMOCOUPLE REPLACED.
